| Model Number |
G141 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
10/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) experienced supraventricular tachycardia (svt) which resulted in the inappropriate delivery of anti-tachycardia pacing (atp), and seven shocks.The therapy was subsequently exhausted.Technical services (ts) was consulted and recommended programing options.This device remains in service at this time.No additional adverse patient effects were reported.